# SDR SIMA2018042380008

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 37,283 hours, 27,299 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6229336400
- Part serial: GYPR
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AHRS SPINNING 30* LT,  EXCESSIVE EFIS COMP MOM MESSAGES ON TAXI, CLIMB, LEVEL, ONCE W BOUND NO ERRORS.  REMOVED AND REPLACED THE LT AHRS COMPUTER IAW AMM 34-21-01. OPS CHECKED GOOD. PERFORMED TAXI IAW GHC. NO MESSAGES NOTED. OPS CHECKED GOOD. IAW NRWC 507-ORD-03103 FOR FURTHER WORK ACCOMPLISHED.
